# SDR SWAA030989

- Difficulty date: May 4, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 10,361 hours, 5,998 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Out Of Position
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EMERGENCY EVACUATION SLIDE PRESSURE INDICATOR OUT OF LIMITS.  REMOVED AND REPLACED EMERGENCY EVAC SLIDE PER MM.
